MathSciNet Relay Station
MathSciNet bibliographic data
MR2735057 46B20 (46E50 46J10)
Choi, Yun Sung; Lee, Han Ju; Song, Hyun Gwi Bishop's theorem and differentiability of a subspace of $C\sb b(K)$. Israel J. Math. 180 (2010), 93–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement